# SDR ASAA2016041816629

- Difficulty date: April 18, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 73,107 hours, 42,063 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603
- Part serial: PA427
- Condition: Delaminated
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT OTBD LOWER T/E DELAMINATED.  ACFT GROUNDED.  BONDED PERMANENT REPAIR TO NR 3 SLAT, OTBD LOWER T/E DELAMINATION IAW BOEING SRM 51-70-10-2R-4, REPAIR NR 4.
